File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: The Gerber-Shiu expected discounted penalty function for risk processes with interest and a constant dividend barrier

TitleThe Gerber-Shiu expected discounted penalty function for risk processes with interest and a constant dividend barrier
Authors
Keywords0167-6687
Barrier strategy
Compound Poisson
Expected discounted penalty function
Integro-differential equation
Stochastic return on investments
Time of ruin
Issue Date2007
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
The 10th International Congress on Insurance: Mathematics and Economics (IME 2006), Leuven, Belgium, 18-20 July 2006. In Insurance: Mathematics and Economics, 2007, v. 40 n. 1, p. 104-112 How to Cite?
AbstractIn this paper, we consider the classical surplus process with interest and a constant dividend barrier. Under constant interest, we derive an integro-differential equation for the Gerber-Shiu expected discounted penalty function. Following an idea of Lin, Willmot and Drekic [Lin, X.S., Willmot, G.E., Drekic, S., 2003. The classical risk model with a constant dividend barrier: Analysis of the Gerber-Shiu discounted penalty function. Insurance: Math. Econom. 33, 551-566], we obtain the solution to the integro-differential equation which is in the form of an infinite series. In some special cases with exponential claims, we are able to find closed-form expressions for the Gerber-Shiu expected discounted penalty function. Finally, we extend the integro-differential equation to the case where the surplus is invested in an investment portfolio with stochastic return on investments. © 2006 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/134846
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorYuen, KCen_HK
dc.contributor.authorWang, Gen_HK
dc.contributor.authorLi, WKen_HK
dc.date.accessioned2011-07-21T04:01:11Z-
dc.date.available2011-07-21T04:01:11Z-
dc.date.issued2007en_HK
dc.identifier.citationThe 10th International Congress on Insurance: Mathematics and Economics (IME 2006), Leuven, Belgium, 18-20 July 2006. In Insurance: Mathematics and Economics, 2007, v. 40 n. 1, p. 104-112-
dc.identifier.issn0167-6687en_HK
dc.identifier.urihttp://hdl.handle.net/10722/134846-
dc.description.abstractIn this paper, we consider the classical surplus process with interest and a constant dividend barrier. Under constant interest, we derive an integro-differential equation for the Gerber-Shiu expected discounted penalty function. Following an idea of Lin, Willmot and Drekic [Lin, X.S., Willmot, G.E., Drekic, S., 2003. The classical risk model with a constant dividend barrier: Analysis of the Gerber-Shiu discounted penalty function. Insurance: Math. Econom. 33, 551-566], we obtain the solution to the integro-differential equation which is in the form of an infinite series. In some special cases with exponential claims, we are able to find closed-form expressions for the Gerber-Shiu expected discounted penalty function. Finally, we extend the integro-differential equation to the case where the surplus is invested in an investment portfolio with stochastic return on investments. © 2006 Elsevier Ltd. All rights reserved.en_HK
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_HK
dc.relation.ispartofInsurance: Mathematics and Economicsen_HK
dc.subject0167-6687en_HK
dc.subjectBarrier strategyen_HK
dc.subjectCompound Poissonen_HK
dc.subjectExpected discounted penalty functionen_HK
dc.subjectIntegro-differential equationen_HK
dc.subjectStochastic return on investmentsen_HK
dc.subjectTime of ruinen_HK
dc.titleThe Gerber-Shiu expected discounted penalty function for risk processes with interest and a constant dividend barrieren_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-6687&volume=40&issue=1&spage=104&epage=112&date=2007&atitle=The+Gerber-Shiu+expected+discounted+penalty+function+for+risk+processes+with+interest+and+a+constant+dividend+barrier-
dc.identifier.emailYuen, KC: kcyuen@hku.hken_HK
dc.identifier.emailLi, WK: hrntlwk@hku.hken_HK
dc.identifier.authorityYuen, KC=rp00836en_HK
dc.identifier.authorityLi, WK=rp00741en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.insmatheco.2006.03.002en_HK
dc.identifier.scopuseid_2-s2.0-33751313837en_HK
dc.identifier.hkuros128625-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33751313837&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume40en_HK
dc.identifier.issue1en_HK
dc.identifier.spage104en_HK
dc.identifier.epage112en_HK
dc.identifier.isiWOS:000243667800008-
dc.publisher.placeNetherlandsen_HK
dc.description.otherThe 10th International Congress on Insurance: Mathematics and Economics (IME 2006), Leuven, Belgium, 18-20 July 2006. In Insurance: Mathematics and Economics, 2007, v. 40 n. 1, p. 104-112-
dc.identifier.scopusauthoridYuen, KC=7202333703en_HK
dc.identifier.scopusauthoridWang, G=7407152599en_HK
dc.identifier.scopusauthoridLi, WK=14015971200en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats